Generic objects in recursion theory II: Operations on recursive approximation spaces

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-16

Downloads
10 (#906,532)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

On Local Non‐Compactness in Recursive Mathematics.Jakob G. Simonsen - 2006 - Mathematical Logic Quarterly 52 (4):323-330.
On the Recursion Theorem in Iterative Operative Spaces.J. Zashev - 2001 - Journal of Symbolic Logic 66 (4):1727-1748.
Unary Primitive Recursive Functions.Daniel E. Severin - 2008 - Journal of Symbolic Logic 73 (4):1122-1138.
Recursive in a Generic Real.Juichi Shinoda & Theodore A. Slaman - 2000 - Journal of Symbolic Logic 65 (1):164-172.
A Theory of Rules for Enumerated Classes of Functions.Andreas Schlüter - 1995 - Archive for Mathematical Logic 34 (1):47-63.
Recursive Analysis.R. L. Goodstein - 1961 - Dover Publications.
Diagonal Fixed Points in Algebraic Recursion Theory.Jordan Zashev - 2005 - Archive for Mathematical Logic 44 (8):973-994.
Countable Vector Spaces with Recursive Operations Part II.J. C. E. Dekker - 1971 - Journal of Symbolic Logic 36 (3):477-493.
Two Notes on Vector Spaces with Recursive Operations.J. C. E. Dekker - 1971 - Notre Dame Journal of Formal Logic 12 (3):329-334.

References found in this work

Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
A Survey of Lattices of Re Substructures.Anil Nerode & Jeffrey Remmel - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--323.
On R.E. And CO-R.E. Vector Spaces with Nonextendible Bases.J. Remmel - 1980 - Journal of Symbolic Logic 45 (1):20-34.
Automorphisms of Supermaximal Subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.
Recursively Enumerable Vector Spaces.G. Metakides - 1977 - Annals of Mathematical Logic 11 (2):147.

View all 9 references / Add more references

Citations of this work

No citations found.

Add more citations